# SDR P2EA98028

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND RT W/W AT STATION 695, W/L 196, RIB WITH OUTBOARD CHORD CRACKED.  REPAIRED OUTBOARD CHORD PER SRM 51-40-3. FIG1.  (M)
